# SDR AALA20130224014

- Difficulty date: February 20, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 48,055 hours, 6,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT LEFT NUMBER 3 DOOR CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M33405.  OPS CHECK NORMAL.
